# SDR AALA202301045348

- Difficulty date: December 19, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN Z ANGLE LOCATED AT BS 992, WL 208, AND FROM RBL 34 TO RBL 43. REPLACED ANGLE PER SRM 51-40-02, DWG 147A5700 AND AARD 51-00-05-1.
